RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 26, Number 3, Pages 397–402 (Mi tmf3239)  

Particle-like solutions of the equations of gauge theories

Yu. S. Tyupkin, V. A. Fateev, A. S. Schwarz


Abstract: The existence of particle-like solutions in gauge theories is studied.

Full text: PDF file (609 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 26:3, 270–273

Bibliographic databases:

Received: 04.06.1975

Citation: Yu. S. Tyupkin, V. A. Fateev, A. S. Schwarz, “Particle-like solutions of the equations of gauge theories”, TMF, 26:3 (1976), 397–402; Theoret. and Math. Phys., 26:3 (1976), 270–273

Citation in format AMSBIB
\Bibitem{TyuFatSch76}
\by Yu.~S.~Tyupkin, V.~A.~Fateev, A.~S.~Schwarz
\paper Particle-like solutions of the equations of gauge theories
\jour TMF
\yr 1976
\vol 26
\issue 3
\pages 397--402
\mathnet{http://mi.mathnet.ru/tmf3239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=449236}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 26
\issue 3
\pages 270--273
\crossref{https://doi.org/10.1007/BF01032100}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3239
  • http://mi.mathnet.ru/eng/tmf/v26/i3/p397

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:212
    Full text:109
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019